| Model Number |
1000096 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypoglycemia (1912)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the customer intermittently experienced low blood glucose levels (40-50 mg/dl) due to pump settings needing adjustment.Customer consumed carbohydrates to treat the low bg.Recommendation was made for the customer to consult with a healthcare provider regarding settings adjustments.